# SDR SWIA20240322001

- Difficulty date: March 21, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N794SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10298
- Aircraft time: 35,078 hours, 22,461 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Landing Gear
- Condition: Warning Message
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE UP WARNING MESSAGE ON DEPARTURE  (FLIGHT 5325 FILED CLOSED)UPON ARRIVAL TO AIRCRAFT FOUND GEAR PIN TO BE INSTALLED IN RIGHT HAND MLG. PERFORMED A GVI OF THE RIGHT MLG AREA AND FOUND NO DISCREPANCIES REF AMM 32-10-00. INTERROGATED PSEU AND FOUND ALL SENSORS AND FOUND NO DISCREPANCIES REF 32-61-00. INSPECTED RT ENGINE AND FOUND NO DAMAGE FROM FLAG DETERMINED BOTH GEAR DISAGREE AND MLG FAULT  AND THE TO BE DUE TO GEAR PIN INSTALLED. INTERROGATED MDC AND FOUND B1-039410, B1-007697 AND B1-007728 TO BE FLAGGED.   PLEASE REFERENCE AML 1317611 FOR REPLACEMENT OF GEAR PIN FLAG
